Derivations of quasi *-algebras

Camillo Trapani, Fabio Bagarello, Inoue, Bagarello

Risultato della ricerca: Article

17 Citazioni (Scopus)

Abstract

The spatiality of derivations of quasi *-algebras is investigated by means of representation theory. Moreover, in view of physical applications, the spatiality of the limit of a family of spatial derivations is considered
Lingua originaleEnglish
pagine (da-a)1077-1096
Numero di pagine20
RivistaInternational Journal of Mathematics and Mathematical Sciences
Volume21
Stato di pubblicazionePublished - 2004

Fingerprint

Representation Theory
Algebra
Family

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Cita questo

Derivations of quasi *-algebras. / Trapani, Camillo; Bagarello, Fabio; Inoue; Bagarello.

In: International Journal of Mathematics and Mathematical Sciences, Vol. 21, 2004, pag. 1077-1096.

Risultato della ricerca: Article

@article{7808b5a705a3404fb83661d829b6ddc2,
title = "Derivations of quasi *-algebras",
abstract = "The spatiality of derivations of quasi *-algebras is investigated by means of representation theory. Moreover, in view of physical applications, the spatiality of the limit of a family of spatial derivations is considered",
author = "Camillo Trapani and Fabio Bagarello and Inoue and Bagarello",
year = "2004",
language = "English",
volume = "21",
pages = "1077--1096",
journal = "International Journal of Mathematics and Mathematical Sciences",
issn = "0161-1712",
publisher = "Hindawi Publishing Corporation",

}

TY - JOUR

T1 - Derivations of quasi *-algebras

AU - Trapani, Camillo

AU - Bagarello, Fabio

AU - Inoue, null

AU - Bagarello, null

PY - 2004

Y1 - 2004

N2 - The spatiality of derivations of quasi *-algebras is investigated by means of representation theory. Moreover, in view of physical applications, the spatiality of the limit of a family of spatial derivations is considered

AB - The spatiality of derivations of quasi *-algebras is investigated by means of representation theory. Moreover, in view of physical applications, the spatiality of the limit of a family of spatial derivations is considered

UR - http://hdl.handle.net/10447/27614

UR - https://www.hindawi.com/journals/ijmms/2004/578930/abs/

M3 - Article

VL - 21

SP - 1077

EP - 1096

JO - International Journal of Mathematics and Mathematical Sciences

JF - International Journal of Mathematics and Mathematical Sciences

SN - 0161-1712

ER -